# SDR RU3A20151030024

- Difficulty date: October 28, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 7,513 hours, 3,432 cycles
- Engine: Pwa PW305A
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NUMBER 1 LT ENG COMPRESSOR STALLED DURING CRUISE FLIGHT.  CLEANING & RESEATING OF ALL RELATED CONNECTORS WAS ACCOMPLISHED.  NO FURTHER ACTION REQUIRED.
